# SDR SWAA2025092304689

- Difficulty date: August 14, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET.  BS 947.5, STRINGER 26L IN AFT CARGO BAY.  EVALUATED DAMAGE AND NOT FOUND ALLOWABLE DAMAGE FOR CRACK.  MEASUREMENT: L= 2.350, IAW SRM . REPLACED THE SUPPORT BRACKET IAW SRM 51-40-02, AND DWG 149A8103, SHEET 7, REV A.
